On the optimal-design of columns against buckling

S.J. Cox, Michael Overton

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)287-325
JournalSIAM Journal on Mathematical Analysis
Volume23
Issue number2
StatePublished - Mar 1992

Keywords

  • EIGENVALUE
  • GENERALIZED GRADIENT

Cite this

On the optimal-design of columns against buckling. / Cox, S.J.; Overton, Michael.

In: SIAM Journal on Mathematical Analysis, Vol. 23, No. 2, 03.1992, p. 287-325.

Research output: Contribution to journalArticle

@article{1770ab9bc8c848cf933ae26eeb89a96e,
title = "On the optimal-design of columns against buckling",
keywords = "EIGENVALUE, GENERALIZED GRADIENT",
author = "S.J. Cox and Michael Overton",
year = "1992",
month = "3",
language = "English",
volume = "23",
pages = "287--325",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - On the optimal-design of columns against buckling

AU - Cox, S.J.

AU - Overton, Michael

PY - 1992/3

Y1 - 1992/3

KW - EIGENVALUE

KW - GENERALIZED GRADIENT

M3 - Article

VL - 23

SP - 287

EP - 325

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 2

ER -